MathSciNet Relay Station
MathSciNet bibliographic data
MR2177159 62L20 (34A60 37N35 62P20 91A22 91A26 93E35)
Benaïm, Michel; Hofbauer, Josef; Sorin, Sylvain Stochastic approximations and differential inclusions. SIAM J. Control Optim. 44 (2005), no. 1, 328–348 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement